# SDR CALA0300433

- Difficulty date: June 19, 2003
- Submitted: August 1, 2003
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 47,727 hours, 25,018 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN EXISTING REPAIR ON THE RT HORIZONTAL STABILIZER FRONT SPAR NEEDED TO BE REPLACED.  THE EXISTING REPAIR WAS LOCATED AT STAB STA 245 ON THE FORWARD FLANGES OF THE UPPER AND LOWER CHORDS.  THE SPAR CHORDS WERE REPAIRED IAW ECRA 5510-01682.
